Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Abrupt STOP with PRISTIQ

Posted by B2chica on January 14, 2020, at 16:00:14

Please help. My Pdoc is not available si Ive been seeing his PA. My Rx got messed up, so Ive been off Adderall 2 weeks and Pristiq now 3 days. Im feeling mood flux but Im worried about physical concerns regarding the Pristiq. Should I be worried if some cardiac/stroke thing???
-b2


"We don't see things as they are, we see them as we are."
Ana´s Nin


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:B2chica thread:1107942
URL: http://www.dr-bob.org/babble/20200104/msgs/1107942.html